I keep getting a nagging feeling that I have Chrohns Disease but they say that the Barium MRI has ruled that out as has the Colonoscopy Biopsies. Thanks for all your help this is the help list I will take to the GI either on Friday or before if I can get an appointment.
This first started in hospital and continued ever since – could it be the Omemprazole or the C-Dificile? I have diarrhoea every day now do I need antibiotics again? Or did the Metronidazole cause a yeast overgrowth in the colon?
Even during my colitis days I didn’t go to the toilet this much. Normally I go once a day, now I am going 3 or 4 times.
My stools are all over the place, dark, light, medium – soft, diarrhoea, bloody. There is no set rhythm to them at all.
Stomach rumbling and spasm – do I need dicyclomine?
This has been going on since I left hospital and it means I have the violent diarrhoea and super fast transit of food.
The blood is on the stool, on the tissues and sometimes drips into the pan. This happens every few days and there is no set rhythm to them at all. The blood first started again in hospital in June and got worse after the sigmoidoscopy. It has now returned after a 9-month absence.
When Mr Chopada put me on Asacol the bleeding stopped - how do we explain that?
Could this be colitis?
Chrohns flare up?
Could it be the right hand side of the colon flaring up?
Could it be because of me reducing the Mesalazine tablets?
My stool colour, slight weight loss and diarrhoea suggest this.
IBS and Piles?
Chohns? Right hand side inflammation?
C-Dificile or other infection?
I want to come off the medication, go back to one bowel movement a day and most of all I want to stop bleeding as that freaks me out.
I had this only 2 months ago before the Ulcer – what’s happened since hospital?
Diagnosis in October 2007: Non Specific Colitis (possible UC but not confirmed) (Mild inflammation on Rectum, Plus some patchy inflammation on Right side of Colon).
Medication Still taking: 800mg Mesalazine (Asacol) 3 times a day
Symptoms: Colitis Remission, last had black stools but it might have been something I ate, Asprin, or an infection as it has cleared up.